A correspondence theorem between expected utility and smooth utility

Soo Hong Chew, Larry G. Epstein, Itzhak Zilcha

Research output: Contribution to journalArticlepeer-review

Abstract

This paper presents an ordinal definition of smoothness of a preference functional on the space of probability distributions with supports in Rn. A theorem is provided which translates propositions in expected utility into corresponding propositions for the class of smooth preferences.

Original languageEnglish
Pages (from-to)186-193
Number of pages8
JournalJournal of Economic Theory
Volume46
Issue number1
DOIs
StatePublished - Oct 1988

Fingerprint

Dive into the research topics of 'A correspondence theorem between expected utility and smooth utility'. Together they form a unique fingerprint.

Cite this